# SDR ASAA2017092121998

- Difficulty date: September 21, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 38,448 hours, 11,495 cycles
- Engine: Cfmint CFM567B273
- Engine time: 36,633 hours, 3,505 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Pin
- Condition: Migrated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, FOUND ANTI-ROTATION PIN MIGRATING AT THE THIRD STAGE STATOR SEAL SEGMENT, 9 O'CLOCK.  ACFT GROUNDED.  REMOVED & REPLACED THE NR 2 ENGINE.
